Show simple item record

contributor authorPeng Wang
date accessioned2020-03-14T07:13:34Z
date available2020-03-14T07:13:34Z
date issued2014
identifier othervy_1NEhpehvIPn_FumvrqwaEwWM9TVqVoMuJ7fWPPmYEeZxIPR.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1576624?show=full
formatgeneral
languageEnglish
titleA-stable Runge–Kutta methods for stiff stochastic differential equations with multiplicative noise
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid11453016
identifier doi10.1007/s40314-014-0140-0
journal titleComputational and Applied Mathematics
coverageAcademic
pages773-792
journal volume34
journal issue2
filesize1625276
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record